# SDR YENA2020121600598

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 66,690 hours, 24,200 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2416, AUS-MCO.  STRONG ODOR IN COCKPIT ONLY ON FINAL APPROACH.  APU SYSTEM.  C/W INFO NOTICE-2017-T015F SECT C TABLE 1.  VERIFIED OIL SMELL WITH APU BLEED SUPPLYING USERS.  ENGINE RUN CHECKS NORMAL.  PLACED APU ON MEL 49-10-01 CAT C MCC ADVISED, MX4 UPDATED.  PLACARD INSTALLED, MX PROCEDURE C/W.  CB'S L41- L42 OPEN AND COLLARED.  SUPPLEMENTAL INFORMATION TO FOLLOW.
